# SDR FNH2006F00000

- Difficulty date: November 3, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N530F
- Make and model: Hughes 369FF
- Aircraft serial: 0005F
- Engine: Allsn 250C30
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23065125
- Part serial: 26421
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ENGINE GOVERNOR DROPPED TO BETWEEN 90 PERCENT TO 95 PERCENT N2 IN CRUISE FLIGHT, MADE PRECAUTIONARY LANDING ON BEACH.  INSPECTED GOVERNOR LINKAGE, AND PNEUMATIC LINET TO GOVERNOR, TEST FLOWN COULD NOT DUPLICATE DROP, GOVERNOR HAD APPROXIMATELY 4 HOURS TSO.  SUBSEQUENT FLIGHTS AIRCRAFT EXPERIENCED DROP IN N2, GOVERNOR LINKAGE AND PNEUMATIC LINES INSPECTED.  GOVERNOR REPLACED AFTER TROUBLESHOOTING WAS EXHAUSTED.  (K)
